Differential Sandwich Theorems For Certain Analytic Functions.
We give some applications of first order differential super ordinations to obtain sufficient conditions for normalized analytic functions f(z) to satisfy
保存先:
主要な著者: | , , , |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
Pushpa Publishing House.
2004
|
主題: | |
オンライン・アクセス: | http://eprints.usm.my/8119/1/Differential_Sandwich_Theorems_for_Certain_Analytic_Functions_%28PPSM%29_2005.pdf http://eprints.usm.my/8119/ |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
id |
my.usm.eprints.8119 |
---|---|
record_format |
eprints |
spelling |
my.usm.eprints.8119 http://eprints.usm.my/8119/ Differential Sandwich Theorems For Certain Analytic Functions. M. Ali, Rosihan Ravichandran, V. Hussain Khan, M. Subramanian, K. G. QA1-939 Mathematics We give some applications of first order differential super ordinations to obtain sufficient conditions for normalized analytic functions f(z) to satisfy Pushpa Publishing House. 2004 Article PeerReviewed application/pdf en http://eprints.usm.my/8119/1/Differential_Sandwich_Theorems_for_Certain_Analytic_Functions_%28PPSM%29_2005.pdf M. Ali, Rosihan and Ravichandran, V. and Hussain Khan, M. and Subramanian, K. G. (2004) Differential Sandwich Theorems For Certain Analytic Functions. Far East Journal of Mathematical Sciences, 15 (1). pp. 87-94. ISSN 0972-0871 |
institution |
Universiti Sains Malaysia |
building |
Hamzah Sendut Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Sains Malaysia |
content_source |
USM Institutional Repository |
url_provider |
http://eprints.usm.my/ |
language |
English |
topic |
QA1-939 Mathematics |
spellingShingle |
QA1-939 Mathematics M. Ali, Rosihan Ravichandran, V. Hussain Khan, M. Subramanian, K. G. Differential Sandwich Theorems For Certain Analytic Functions. |
description |
We give some applications of first order differential super ordinations to obtain sufficient conditions for normalized analytic functions f(z) to satisfy |
format |
Article |
author |
M. Ali, Rosihan Ravichandran, V. Hussain Khan, M. Subramanian, K. G. |
author_facet |
M. Ali, Rosihan Ravichandran, V. Hussain Khan, M. Subramanian, K. G. |
author_sort |
M. Ali, Rosihan |
title |
Differential Sandwich Theorems For Certain Analytic Functions. |
title_short |
Differential Sandwich Theorems For Certain Analytic Functions. |
title_full |
Differential Sandwich Theorems For Certain Analytic Functions. |
title_fullStr |
Differential Sandwich Theorems For Certain Analytic Functions. |
title_full_unstemmed |
Differential Sandwich Theorems For Certain Analytic Functions. |
title_sort |
differential sandwich theorems for certain analytic functions. |
publisher |
Pushpa Publishing House. |
publishDate |
2004 |
url |
http://eprints.usm.my/8119/1/Differential_Sandwich_Theorems_for_Certain_Analytic_Functions_%28PPSM%29_2005.pdf http://eprints.usm.my/8119/ |
_version_ |
1643700906245488640 |
score |
13.250246 |